| Catalog Number |
5C4482A |
| Medical Device Problem Code |
Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).D4: the lot number is unknown, therefore, only a primary di number could be provided.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was a connection issue between the minicap transfer set and cassette.The patient line of the cassette would not disconnect from the transfer set.The patient had to cut the patient line to disconnect.This occurred during use of the devices for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event; however, the patient was treated with prophylactic antibiotics.No additional information is available.